# SDR MEX2003207

- Difficulty date: April 6, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 1036361
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 926 - MEX-CUU - AIRCRAFT AIR TURNBACK AS A CONSEQUENCE OF DURING CRUISE AT 35,000 FEET, STRONG NOISE WAS HEARD, THE FLOW LIGHT CAME ON.  PRESSURIZATION VALVE WAS CLOSED AND CABIN ALTITUDE WAS 7,600 FEET.  PRESSURIZATION TEST WAS ACCOMPLISHED, NO LEAKS WERE FOUND AND RELIEF VALVES WERE CHECKED FOR PROPER OPERATION.  DURING OVERNIGHT SERVICE, THE RELIEF VALVES WERE REPLACED IAW MM 21-32-07, ALL TESTS OK.  (M)
